MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO NASO PHARYNGO LARYNGOSTROBOSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO NASO PHARYNGO LARYNGOSTROBOSCOPE
Model Number VLS-1070STK
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
Pentax medical was made aware of an event which occurred in the pai region involving pentax video scope vls-1070stk.In the event reported, the user states that there no video image.The timing of the event is unknown.There was no adverse event reported with this complaint.No other information provided with this complaint.This event meets the requirement for fda reportability; therefore, submission of a report does not constitute an admission that medical personnel, user facility, importer, manufacturer, or product caused or contributed to the event.
 
Additional Manufacturer Narrative
This device is classified as exempt, therefore 510k is not applicable.The device was returned to pentax for further evaluation on service order (b)(4) and the inspection findings confirmed the user narrative.Inspection findings are as follows: fluid invasion in pve connector, insertion tube buckles at stage 1, image blackout, long umbilical cable buckle at control body side, pve connector housing corroded, pve electrical connector frame has severe corrossion, insertion tube buckles at end of root brace, customer complaint confirmed, hole in # 4 remote control button cover, shield cover corroded, umbilical cable, short fluid invasion, some functions cannot be checked unit compromised by fluid the device is in the process of being repair where all defects found will be remediated and returned to the user upon completion.On (b)(6) 2021, a device history record (dhr) review for model vls-1070stk, serial number (b)(4) was performed and the dhr review confirmed the endoscope was manufactured on 20nov2017 under normal conditions, passed all required inspections, and was released accordingly.The dates of approval for shipment and actual date shipped were confirmed.If additional information becomes available, a supplemental report will be filed with the new information.
 
Additional Manufacturer Narrative
Evaluation summary: customer reported no video image.The customer stated the camera is not working - black screen.Therefore, we checked the returned unit and confirmed that the ccd module failure.Based on the result, we concluded that it was caused due to the excessive force applied on the ccd module.Correction information: g6: follow up #1, h2: type of follow up, h6: coding changed based on the investigation result.

Brand Name
PENTAX
Common Device Name
VIDEO NASO PHARYNGO LARYNGOSTROBOSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller (temporary)
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key13010681
Report Number9610877-2021-01852
Device Sequence Number19264146
Product Code EOB
UDI-Device Identifier04961333240371
UDI-Public04961333240371
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
SEE H10
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVLS-1070STK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2021
Supplement Date Received by Manufacturer12/03/2021
Initial Report FDA Received Date12/15/2021
Supplement Report FDA Received Date10/24/2022
Date Device Manufactured11/20/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown